# SDR AALA201506189004

- Difficulty date: June 17, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 67,920 hours, 26,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER LIGHT STRIP AT ROW 11 IS LIFTED UP.  SECURED EMER LIGHTING STRIP AT ROW 11.
